Advanced search
Start date
Betweenand

Valeriano Lanza

CV Lattes


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Itália

He got a Bachelor Degree in Mathematics at Università degli Studi di Pavia (2008), a Master Degree in Mathematics at Università degli Studi di Pavia (2010) and a Ph.D. in Mathematics and Applications at Università degli Studi di Genova (2015). Currently he is professor adjunto at Universidade Federal Fluminense in Niterói (RJ). He has experience in Mathematics, focusing on Algebric Geometry, acting on the following subjects: adhm data, quiver varieties, monads, Hilbert schemes of points and Higgs bundles. (Source: Lattes Curriculum)

Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 19, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications3
Citations3
Cit./Article1.0
Data from Web of Science

BARTOCCI, CLAUDIO; LANZA, VALERIANO; RAVA, CLAUDIO L. S.. Moduli spaces of framed sheaves and quiver varieties. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 20-39, . Web of Science Citations: 1. (15/07766-4)

LANZA, VALERIANO; LO GIUDICE, ALESSIO. Bruzzo's Conjecture. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 181-191, . Web of Science Citations: 1. (15/07766-4)

BARTOCCI, CLAUDIO; BRUZZO, UGO; LANZA, VALERIANO; RAVA, CLAUDIO L. S.. Hilbert schemes of points of phi(p1) (-n) as quiver varieties. Journal of Pure and Applied Algebra, v. 221, n. 8, p. 2132-2155, . Web of Science Citations: 1. (15/07766-4)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: